# SDR SDR2005081

- Difficulty date: December 3, 2005
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Engine: Pwa PW127
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING, BURNING ODOR NOTICED BY THE FLIGHT CREW.  VISUALLY INSPECTED ALL OVERHEAD BINS WIRING BUNDLES AND FOUND NO EVIDENCE OF BURNING.  OPERATIONAL CHECK OF ALL SYSTEMS PERFORMED AND FOUND SATISFACTORY.  (K)
